# SDR FDEA201506191886

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 735 hours, 26,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FX146N509125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT DECK PLATE REPLACEMENT, FOUND FLOORBEAM AT STATION 1681, RBL 45 - RBL 48,   CORRODED ON UPPER FLANGE.  R & R STATION 1681 FLOORBEAM FROM MAT TYPE PN BAC 518-827A, BATCH 2699793 IAW DWG 146N5091 & SRM 51-10-02, 53-00-51-01, 51-40-02, 51-20-01 & MM 51-21-10 & G GMM 7-0-1001.  PRIOR TO FLOORBEAM REPLACEMENT, FOUND TO BE OUT OF LIMITS AFTER CORROSION REMOVAL IAW SRM 51-10-02 & SRM 53-00-51-01 FIG 101 DETAIL IV MAJOR REPAIR.
